# SDR CA151013013

- Difficulty date: October 11, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 62,605 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) REJECTED TAKEOFF AT 70KTS DUE TO ECAM ENGINE 1 REVERSER UNLOCKED DURING TAKEOFF ROLL.  MAX BRAKE TEMP AFTER STOP WAS BRAKE-4 AT 445 DEGREE C, NON  DISPATCHABLE FAULT.  WILL GO TO HANGAR FOR TSID.  T/S 78-31-00-810-839 CARRIED OUT. FOUND BLOCKER DOOR STOW SWITCH CONNECTOR 4104 KS3 CONTAMINATED WITH OIL. CONNECTOR CLEANED. WIRING CHECKS CARRIED OUT.  NO FAULTS.  SYSTEM TESTED SERVICEABLE IAW AMM 78-31-00-710-040.
